RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1962, Volume 17, Issue 3(105)  


Linear equations of the second order of parabolic type
A. M. Il'in, A. S. Kalashnikov, O. A. Oleinik
3
The problem of a generalized solution in the theory of quasilinear equations and in gas dynamics
S. K. Godunov
147

Scientific notes and problems
The principle of linear starting for systems of differential equations
B. F. Bylov, D. M. Grobman
159
On the maximal number of mutually disjoint, pairwise homeomorphic figures which can be packed in 3-space
V. V. Grushin, V. P. Palamodov
163
On a uniqueness theorem for Dirichlet series
M. A. Evgrafov
169
Regular elements of the semigroup of binary relations
K. A. Zaretskii
177
Theorems in the qualitative theory of strongly elliptic second-order systems
L. M. Kuks
181
On the rate of convergence of the Newton–Kantorovich method
A. Yu. Levin, V. V. Strygin
185
On regularity in the distribution of primes
K. A. Rodosskii
189
On the equivalence of various formulations of the transportation problem
J. V. Romanovsky
193
On the zeros of sequences of derivatives of entire functions
Yu. K. Suetin
197
On the convergence of methods of steepest descent type
V. M. Fridman
201

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
205
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
integral formulas in complex homogeneous bounded domains
S. G. Gindikin
209
On a stability criterion
A. Yu. Levin
211
Regular imbeddings of categories
E. G. Shul'geifer
212

Mathematical Events in the USSR and abroad
Awarding the Lenin Prizes on mathematics in 1962
214
International Symposium on General Topology
P. S. Aleksandrov
215

Doctoral theses
The main properties of certain general classes of topological mappings of flat domains with variable boundaries (a summary of the doctor's thesis)
G. D. Suvorov
221
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019